# SDR HEEA088565

- Difficulty date: July 31, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 18,148 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Transmitter
- Part number: 2594484
- Part serial: 90015682
- Condition: Malfunctioned
- Location: Tarsyn Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUX VALVE CAUSES FUSE TO BLOW AT TARSYN UNIT. SHOP REPAIR.
